# SDR ASAA2017101022263

- Difficulty date: October 10, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 43,096 hours, 12,679 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A460112
- Part serial: SA1C0808
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK INDICATION, INBOARD OF HSS 101.90, RT LOWER SKIN, 12 INCHES FORWARD OF REAR SPAR.  ACFT GROUNDED.  REMOVED DAMAGE ON THE SKIN AND INSTALLED A DOUBLER IAW SRM 55-10-01-2R-11.
